MathSciNet Relay Station
MathSciNet bibliographic data
MR2728976 (2012b:65108) 65M06 (35L04 65M12)
Coulombel, Jean-François; Gloria, Antoine Semigroup stability of finite difference schemes for multidimensional hyperbolic initial-boundary value problems. Math. Comp. 80 (2011), no. 273, 165–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement